MathSciNet Relay Station
MathSciNet bibliographic data
MR1230718 47H07 (34A12 34B15 47H10 47N20)
Guo, Da Jun Existence and uniqueness of positive fixed points for mixed monotone operators and applications. Appl. Anal. 46 (1992), no. 1-2, 91–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement